VOL. 47 · NO. 1 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 47 (1), (2017)
No abstract available
Articles
Claudianor O. Alves, Marco A.S. Souto, Sérgio H.M. Soares
Rocky Mountain J. Math. 47 (1), 1-25, (2017) DOI: 10.1216/RMJ-2017-47-1-1
KEYWORDS: Schrödinger-Poisson systems, sign-changing solutions, variational methods, 35J15, 35J20, 35J47
Ehsan Anjidani
Rocky Mountain J. Math. 47 (1), 27-38, (2017) DOI: 10.1216/RMJ-2017-47-1-27
KEYWORDS: Almost multiplicative linear functional, Gleason-Kahane-Żelazko theorem, entire function, 46H05, 46H30, 46J05
Victor Bautista-Ancona, Jose Uc-Kuk
Rocky Mountain J. Math. 47 (1), 39-52, (2017) DOI: 10.1216/RMJ-2017-47-1-39
KEYWORDS: Cyclotomic fields, abelian number fields, conductors, discriminant, 11R18, 11R29
Alcides Buss, Ralf Meyer
Rocky Mountain J. Math. 47 (1), 53-159, (2017) DOI: 10.1216/RMJ-2017-47-1-53
KEYWORDS: Inverse semigroups, groupoids, actions, partial equivalences, Fell bundles, stabilization trick, 20M18, 22A22, 46L55
David A. Herron, Poranee K. Julian
Rocky Mountain J. Math. 47 (1), 161-184, (2017) DOI: 10.1216/RMJ-2017-47-1-161
KEYWORDS: Blashke's rolling theorems, conformal metrics, 30C65, 26B10, 28A78
Ikkei Hotta, Li-Mei Wang
Rocky Mountain J. Math. 47 (1), 185-204, (2017) DOI: 10.1216/RMJ-2017-47-1-185
KEYWORDS: Univalent Function, integral transform, Noshiro-Warschawski theorem, quasiconformal extension, pre-Schwarzian derivative, Differential subordination, 30C45, 30C62, 44A15
Jiangsheng Hu, Yuxian Geng, Nanqing Ding
Rocky Mountain J. Math. 47 (1), 205-238, (2017) DOI: 10.1216/RMJ-2017-47-1-205
KEYWORDS: $C$-Gorenstein flat module, semidualizing module, Tate cohomology, 16E05, 18G20, 18G35
Robert Jacobson
Rocky Mountain J. Math. 47 (1), 239-257, (2017) DOI: 10.1216/RMJ-2017-47-1-239
KEYWORDS: Bergman kernel function, Bergman space, 32A25, ‎32A36‎
E.I. Milovanović, M.P. Bekakos
Rocky Mountain J. Math. 47 (1), 259-266, (2017) DOI: 10.1216/RMJ-2017-47-1-259
KEYWORDS: general Randić index, vertex degree sequence, normalized Laplacian spectrum (of graph), 05C50, 15A18‎
J.F. Sánchez-Lara
Rocky Mountain J. Math. 47 (1), 267-288, (2017) DOI: 10.1216/RMJ-2017-47-1-267
KEYWORDS: classical orthogonal polynomials, Sobolev orthogonality, 42C05, 33C45
Jordan Watts
Rocky Mountain J. Math. 47 (1), 289-327, (2017) DOI: 10.1216/RMJ-2017-47-1-289
KEYWORDS: orbifold, finite group action, differential space, Sikorski space, stratified space, Milnor number, function codimension, 57R18, 58A40
Qilin Xie, Shiwang Ma
Rocky Mountain J. Math. 47 (1), 329-350, (2017) DOI: 10.1216/RMJ-2017-47-1-329
KEYWORDS: Kirchhoff type problem, $(PS)_c$ sequence, ground state solutions, 35J60, 35J20, 47J30
Back to Top